Alert archive / Tennessee / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 21, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 19, 2025, 9:33 PM CDT for 5 counties in Tennessee. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2025, 9:33 PM CDT (02:33 UTC)
- Expired
- Mar 19, 2025, 10:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 69 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 10:06 PM CDT | TSTM WND DMG | 3 Nnw Belle Meade, TN | Tree reported down along Hillwood Boulevard in west Nashville. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
912 WUUS54 KOHX 200233 SVROHX TNC021-037-043-081-187-200315- /O.NEW.KOHX.SV.W.0021.250320T0233Z-250320T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Nashville TN 933 PM CDT Wed Mar 19 2025 The National Weather Service in Nashville has issued a * Severe Thunderstorm Warning for... Southwestern Davidson County in Middle Tennessee... Southeastern Dickson County in Middle Tennessee... Northwestern Williamson County in Middle Tennessee... Southeastern Cheatham County in Middle Tennessee... Northeastern Hickman County in Middle Tennessee... * Until 1015 PM CDT. * At 933 PM CDT, a severe thunderstorm was located near Centerville, moving northeast at 55 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Bon Aqua, Bells Bend, Lyles, Bellevue, Natchez Trace At Highway 96, Centerville, Pegram, Fairview, Kingston Springs, Beaman Park, White Bluff, Nunnelly, Burns, Belle Meade, Forest Hills, Dickson, Franklin, Ashland City, and Brentwood. This includes the following highways... Interstate 40 between mile markers 165 and 203. Interstate 840 between mile markers 1 and 13. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3577 8749 3598 8750 3628 8690 3597 8683 TIME...MOT...LOC 0233Z 240DEG 47KT 3589 8741 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Mueller
2 follow-up statements
407 WWUS54 KOHX 200253 SVSOHX Severe Weather Statement National Weather Service Nashville TN 953 PM CDT Wed Mar 19 2025 TNC043-081-200301- /O.CAN.KOHX.SV.W.0021.000000T0000Z-250320T0315Z/ Dickson TN-Hickman TN- 953 PM CDT Wed Mar 19 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKSON AND NORTHEASTERN HICKMAN COUNTIES IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning has been cancelled. && LAT...LON 3593 8718 3610 8717 3625 8689 3598 8683 TIME...MOT...LOC 0251Z 240DEG 47KT 3601 8715 $$ TNC021-037-187-200315- /O.CON.KOHX.SV.W.0021.000000T0000Z-250320T0315Z/ Davidson TN-Williamson TN-Cheatham TN- 953 PM CDT Wed Mar 19 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTHWESTERN DAVIDSON...NORTHWESTERN WILLIAMSON AND SOUTHEASTERN CHEATHAM COUNTIES... At 951 PM CDT, a severe thunderstorm was located over Fairview, or 12 miles east of Dickson, moving northeast at 55 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Fairview, Kingston Springs, Belle Meade, Bells Bend, Bellevue, Natchez Trace At Highway 96, Pegram, Forest Hills, and Brentwood. This includes Interstate 40 between mile markers 183 and 203. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3593 8718 3610 8717 3625 8689 3598 8683 TIME...MOT...LOC 0251Z 240DEG 47KT 3601 8715 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Mueller
228
WWUS54 KOHX 200309
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1009 PM CDT Wed Mar 19 2025
TNC021-187-200319-
/O.CAN.KOHX.SV.W.0021.000000T0000Z-250320T0315Z/
Williamson TN-Cheatham TN-
1009 PM CDT Wed Mar 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON AND
SOUTHEASTERN CHEATHAM COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3625 8689 3606 8685 3605 8690 3605 8693
3603 8696 3603 8697 3621 8697
TIME...MOT...LOC 0309Z 240DEG 47KT 3613 8689
$$
TNC037-200315-
/O.CON.KOHX.SV.W.0021.000000T0000Z-250320T0315Z/
Davidson TN-
1009 PM CDT Wed Mar 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN DAVIDSON COUNTY...
At 1009 PM CDT, a severe thunderstorm was located over Belle Meade,
or near Nashville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bellevue, Bells Bend, Belle Meade, and Forest Hills.
This includes Interstate 40 between mile markers 196 and 203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3625 8689 3606 8685 3605 8690 3605 8693
3603 8696 3603 8697 3621 8697
TIME...MOT...LOC 0309Z 240DEG 47KT 3613 8689
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MuellerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:33 PM CDT, 3 hours earlier. Its key messages:
- Updated at 631 PM CDT Wed Mar 19 2025
- A Wind Advisory is in effect through 10 PM tonight for all of Middle Tennessee for gusts of 35 to 45 mph.
- There is a low chance of severe thunderstorms this evening.
- River levels are coming down, but remain aware if you are going to be near any bodies of water.
Area forecast discussion, Mar 19, 6:33 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Nashville TN 633 PM CDT Wed Mar 19 2025 ...New UPDATE... .KEY MESSAGES... Updated at 631 PM CDT Wed Mar 19 2025 - A Wind Advisory is in effect through 10 PM tonight for all of Middle Tennessee for gusts of 35 to 45 mph. - There is a low chance of severe thunderstorms this evening. - River levels are coming down, but remain aware if you are going to be near any bodies of water. && .UPDATE... Issued at 631 PM CDT Wed Mar 19 2025 Showers have developed ahead of the surface trough in West Tennessee up through Kentucky. GLM shows that lightning activity has increased in Kentucky. HRRR shows activity further increasing in the next one to two hours. Currently there is a plume of around 500 J/kg or less mlCAPE ahead of the surface trough. Shear is ample and actually a bit too much. With the lack of more robust updrafts, storms are likely to be sheared off. Modeled soundings show some dry air from 850-700 mb which could produce a strong wind gust with a storm, but the gradient winds have already been strong this afternoon. Although the helicity values are high this evening (0-1 km SRH around 300 m2/s2), the tornado threat is very low given the weak vertical distribution of CAPE along with LCLs 1250-1500 m high. The wind advisory is in effect until 03z and no changes are anticipated with that. While it will still but gusty, the gust should not be as high as the gradient slightly decreases as the surface low lifts northward and diurnal mixing decreases. && .SHORT TERM... (Rest of today through Thursday) Issued at 1133 AM CDT Wed Mar 19 2025 Temperatures are warming up quickly this morning with most sites around 65 F. A gradient of much drier air is evident along the Plateau with dew points nearly 20 degrees lower than surrounding locations due to more mixing of winds. A Fire Danger Statement has been issued for portions of the Cumberland Plateau through 6 PM because of this drier air and gusty winds ahead of the line of storms this evening. Outdoor burning is highly discouraged today. Current surface analysis shows a deep 988mb surface low over Missouri with a trailing cold front extending down through the ArkLaTex region. Ahead of the line, we will see temperatures warming into the 70s with some moisture advection. The lack of deep moisture advection combined with the very dry airmass currently in place means instability will be the limiting factor today in terms of severe potential. There will be ample shear with bulk shear values approaching 70 kts this evening ahead of the line, but with lower CAPE in place and rather unimpressive mid- level lapse rates around 6-6.5 C/km, the overall severe threat remains low. If a storm is able to tap into higher instability, damaging winds will be the primary threat. The HREF gives a 70% chance of surface-based CAPE exceeding 200 J/kg, so will be something to monitor through the evening. Timing for thunderstorms will be from roughly 5 pm across the west through midnight to 1 am as the line exits east. Much cooler air will move in behind the front overnight, dropping lows into the upper 30s. Wraparound moisture on the back side of the departing low will result in a few snow flurries/mixed wintry precip Thursday. No accumulation is expected. Outside of the light precip, Thursday will blustery, cloudy, and cool with afternoon highs in the 40s - nearly 20 to 25 degrees cooler than today. && .LONG TERM... (Thursday Night through next Wednesday) Issued at 1133 AM CDT Wed Mar 19 2025 Temperatures will drop below freezing for everyone Thursday night as skies clear and winds calm. We will dry out and warm back up Friday and Saturday as upper level ridging moves across the Ohio River Valley. Highs will be in the 60s with ample sunshine Friday with Saturday featuring even warmer temps and increasing clouds. Our next rain and thunderstorm chances will come Sunday as an upper level low traverses the Great Lakes region bringing a cold front across the area. Too early to talk about severe potential, but rain chances are high with the latest NBM giving an 80-90% chance. Current rainfall amounts during this time are around 1 inch. There will be additional rounds of showers and thunderstorms as we move into the middle of next week. At this time, severe weather does not appear to be a concern. Temperatures will be near normal with daily highs in the 60s and overnight lows in the 40s. && .AVIATION... (00Z TAFS) Issued at 624 PM CDT Wed Mar 19 2025 Gusty south winds around 30KT will continue as an approaching cold front brings a broken line of showers and isolated thunderstorms across Middle TN. Mainly VFR conditions are expected this evening with brief MVFR in the heavier showers. Later this evening behind the front, skies will be partly cloudy. Winds will become more southwesterly with continued gusts near 30KT. Early Thursday morning, winds will become northwest and cigs will lower to MVFR with scattered light showers. && .PRELIMINARY POINT TEMPS/POPS... Nashville 42 50 33 63 / 60 30 0 0 Clarksville 40 51 31 61 / 50 30 0 0 Crossville 38 43 25 56 / 80 40 0 0 Columbia 39 49 29 61 / 50 20 0 0 Cookeville 39 44 27 56 / 80 60 0 0 Jamestown 38 44 26 56 / 80 50 0 0 Lawrenceburg 39 48 29 60 / 60 20 0 0 Murfreesboro 39 48 28 61 / 70 40 0 0 Waverly 39 50 31 61 / 40 20 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM CDT this evening for TNZ005>011- 023>034-056>066-075-077>080-093>095. && UPDATE.......Reagan SHORT TERM...Baggett LONG TERM....Baggett AVIATION.....13
In the hours before
Special weather statement, Mar 19, 8:26 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Nashville TN
826 PM CDT Wed Mar 19 2025
TNZ008-027>030-059-062-200200-
Rutherford TN-Williamson TN-Davidson TN-Wilson TN-Trousdale TN-
Sumner TN-Smith TN-
826 PM CDT Wed Mar 19 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL SMITH...
SOUTHEASTERN DAVIDSON...NORTHWESTERN RUTHERFORD...SOUTHEASTERN
SUMNER...NORTHEASTERN WILLIAMSON...WILSON AND TROUSDALE COUNTIES
THROUGH 900 PM CDT...
At 826 PM CDT, Doppler radar was tracking a strong thunderstorm over
Antioch, or 9 miles southeast of Nashville, moving northeast at 55
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Green Hill, Tuckers Crossroads, Nolensville, Hermitage, Hartsville,
Rural Hill, La Vergne, Bledsoe Creek State Park, Dickerson Chapel
Recreation Area, Antioch, Belinda City, Lebanon, Berry Hill, Mount
Juliet, Percy Priest Lake, Smyrna, Gladeville, Bethpage, Brentwood,
and Gallatin.
This includes the following highways...
Interstate 40 between mile markers 213 and 247.
Interstate 65 between mile markers 77 and 79.
Interstate 24 between mile markers 52 and 67.
Interstate 840 between mile markers 64 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 8622 3649 8623 3649 8621 3625 8598
3584 8678 3612 8677 3653 8625
TIME...MOT...LOC 0126Z 228DEG 50KT 3609 8666
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MuellerSpecial weather statement, Mar 19, 8:28 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
828 PM CDT Wed Mar 19 2025
TNZ006-007-023>027-200215-
Robertson TN-Dickson TN-Davidson TN-Humphreys TN-Cheatham TN-
Montgomery TN-Houston TN-
828 PM CDT Wed Mar 19 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DAVIDSON...NORTHERN
DICKSON...SOUTHEASTERN MONTGOMERY...EASTERN HOUSTON...NORTHERN
CHEATHAM...NORTHEASTERN HUMPHREYS AND WESTERN ROBERTSON COUNTIES
THROUGH 915 PM CDT...
At 828 PM CDT, Doppler radar was tracking a strong thunderstorm near
McEwen, or 10 miles southeast of Erin, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Charlotte, Cheatham Dam, Adams, McEwen, Pleasant View, Cedar Hill,
Vanleer, Ashland City, Coopertown, Slayden, Cunningham, Joelton, and
Clarksville.
This includes Interstate 24 between mile markers 12 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3606 8765 3630 8768 3661 8703 3631 8685
TIME...MOT...LOC 0128Z 238DEG 50KT 3620 8759
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MuellerSpecial weather statement, Mar 19, 8:50 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Nashville TN
850 PM CDT Wed Mar 19 2025
TNZ024-025-057-200215-
Hickman TN-Dickson TN-Humphreys TN-
850 PM CDT Wed Mar 19 2025
...A STRONG THUNDERSTORM WILL IMPACT DICKSON...SOUTHEASTERN HUMPHREYS
AND NORTHWESTERN HICKMAN COUNTIES THROUGH 915 PM CDT...
At 850 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hurricane Mills, or 11 miles southeast of Waverly, moving northeast
at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
White Bluff, Charlotte, Burns, Bucksnort, Dickson, and McEwen.
This includes the following highways...
Interstate 40 between mile markers 145 and 147, between mile markers
149 and 150, and between mile markers 152 and 181.
Interstate 840 between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3606 8776 3626 8719 3600 8719 3586 8777
TIME...MOT...LOC 0150Z 243DEG 49KT 3595 8769
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MuellerLocal storm report, Mar 19, 9:12 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
912 PM CDT Wed Mar 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM Tstm Wnd Dmg 2 S New Johnsonville 35.98N 87.95W
03/19/2025 Humphreys TN Public
A couple of trees were blown down and were
blocking Old State Rte 1 in New
Johnsonville.
&&
13Special weather statement, Mar 19, 9:13 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
913 PM CDT Wed Mar 19 2025
TNZ006>008-025>027-200300-
Robertson TN-Dickson TN-Davidson TN-Cheatham TN-Sumner TN-
Montgomery TN-
913 PM CDT Wed Mar 19 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DAVIDSON...CENTRAL
DICKSON...SOUTHEASTERN MONTGOMERY...NORTHWESTERN SUMNER...CHEATHAM
AND ROBERTSON COUNTIES THROUGH 1000 PM CDT...
At 913 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Coopertown to Dickson.
Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Madison, Charlotte, Ridgetop, Cheatham Dam, Goodlettsville, Adams,
Millersville, White House, Whites Creek, Greenbrier, Orlinda,
Pleasant View, Cross Plains, Cedar Hill, Beaman Park, Springfield,
Ashland City, White Bluff, Coopertown, and Burns.
This includes the following highways...
Interstate 65 between mile markers 92 and 117.
Interstate 24 between mile markers 13 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3664 8658 3626 8671 3599 8749 3599 8750
3653 8719 3665 8693 3665 8659
TIME...MOT...LOC 0213Z 235DEG 49KT 3647 8712 3608 8738
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MuellerSpecial weather statement, Mar 19, 9:31 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Nashville TN
931 PM CDT Wed Mar 19 2025
TNZ025>027-057-059-200315-
Hickman TN-Williamson TN-Dickson TN-Davidson TN-Cheatham TN-
931 PM CDT Wed Mar 19 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DAVIDSON...
SOUTHEASTERN DICKSON...NORTHWESTERN WILLIAMSON...SOUTHEASTERN
CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES THROUGH 1015 PM CDT...
At 931 PM CDT, Doppler radar was tracking a strong thunderstorm near
Centerville, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Forest Hills, Bon Aqua, Belle Meade, Bells Bend, Primm Springs,
Lyles, Bellevue, Natchez Trace At Highway 96, Centerville, Pegram,
Fairview, Kingston Springs, Beaman Park, White Bluff, Nunnelly,
Burns, Dickson, Brentwood, Franklin, and Ashland City.
This includes the following highways...
Interstate 40 between mile markers 161 and 203.
Interstate 840 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3627 8692 3598 8680 3584 8718 3585 8721
3583 8722 3571 8753 3599 8753
TIME...MOT...LOC 0231Z 240DEG 47KT 3588 8744
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MuellerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:07 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 38 min |
| Mar 19, 7:28 PM CDT | River Flood Advisory | OHX | Hickman | 4 hr |
| Mar 19, 7:31 PM CDT | Special Weather Statement | OHX | Robertson | 29 min |
| Mar 19, 7:38 PM CDT | Special Weather Statement | OHX | Maury | 37 min |
| Mar 19, 7:59 PM CDT | Special Weather Statement | OHX | Stewart | 16 min |
| Mar 19, 8:03 PM CDT | Special Weather Statement | OHX | Davidson, Williamson | 27 min |
| Mar 19, 8:05 PM CDT | Special Weather Statement | OHX | Humphreys | 25 min |
| Mar 19, 8:21 PM CDT | Special Weather Statement | OHX | Montgomery | 24 min |
| Mar 19, 8:26 PM CDT | Special Weather Statement | OHX | Trousdale, Wilson | 34 min |
| Mar 19, 8:28 PM CDT | Special Weather Statement | OHX | Cheatham | 47 min |
| Mar 19, 8:50 PM CDT | Special Weather Statement | OHX | Dickson | 25 min |
| Mar 19, 9:13 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Robertson | 47 min |
| Mar 19, 9:31 PM CDT | Special Weather Statement | OHX | Hickman | 44 min |
| Mar 19, 10:02 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 28 min |
| Mar 19, 10:20 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 25 min |
| Mar 19, 10:23 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson, Wilson | 20 min |
| Mar 19, 10:39 PM CDT | Special Weather Statement | OHX | Macon, Sumner | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.